Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 34, NWS Key West, FL

June 4, 2013

NWS Key West, FL issued this small craft advisory at Jun 4, 2013, 3:07 PM EDT. It took effect at Jun 4, 2013, 8:00 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2013, 3:07 PM EDT (19:07 UTC)
In effect from
Jun 4, 2013, 8:00 PM EDT
Expired
Jun 5, 2013, 5:00 PM EDT
In force
21 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WHUS72 KKEY 041907
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
307 PM EDT TUE JUN 4 2013

GMZ032>035-043-044-053>055-073>075-050300-
/O.NEW.KKEY.SC.Y.0034.130605T0000Z-130605T1000Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
307 PM EDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR INCREASING WINDS TONIGHT FOR THE NEARSHORE GULF WATERS
NORTH OF THE MIDDLE AND LOWER KEYS....THE OFFSHORE GULF WATERS 20 TO
60 NM WEST OF MAINLAND MONROE COUNTY...HAWK CHANNEL FROM CRAIG KEY TO
HALFMOON SHOAL LIGHT OUT TO THE FLORIDA REEF...THE WATERS AROUND
REBECCA SHOAL AND DRY TORTUGAS...AND THE FLORIDA STRAITS OUT 60 NM
FROM CRAIG KEY TO 20 NM WEST OF DRY TORTUGAS NATIONAL PARK.

* WINDS AND WAVES...THE COMBINATION OF LOW PRESSURE SYSTEM SOUTHWEST
  OF THE KEYS AND A RIDGE OF HIGH PRESSURE ACROSS FLORIDA WILL RESULT
  INCREASING WINDS TO NEAR 20 KNOTS DURING THIS EVENING CONTINUING
  OVERNIGHT ACROSS ALL MARINE AREAS WEST OF FLORIDA BAY AS WELL AS
  THE HAWK CHANNEL AND ATLANTIC WATERS OUT 60 NM WEST OF CRAIG KEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
3 follow-up statements
169 
WHUS72 KKEY 050243
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1043 PM EDT TUE JUN 4 2013

GMZ032>035-043-044-053>055-073>075-051000-
/O.CON.KKEY.SC.Y.0034.000000T0000Z-130605T1000Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1043 PM EDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...THE COMBINATION OF A LOW PRESSURE SYSTEM
  SOUTHWEST OF THE KEYS AND A RIDGE OF HIGH PRESSURE ACROSS FLORIDA
  WILL RESULT IN WINDS TO NEAR 20 KNOTS OVERNIGHT ACROSS ALL MARINE
  AREAS WEST OF FLORIDA BAY AS WELL AS THE HAWK CHANNEL AND ATLANTIC
  WATERS OUT 60 NM WEST OF CRAIG KEY. SEAS UP TO 7 OR 8 FEET WILL BE
  SEEN ACROSS THE OUTER FLORIDA STRAITS SOUTH OF THE MIDDLE AND LOWER
  KEYS AND OVER THE DEEP WATERS OF THE GULF OF MEXICO. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
961 
WHUS72 KKEY 050833
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
433 AM EDT WED JUN 5 2013

GMZ032>035-043-044-053>055-073>075-051645-
/O.EXT.KKEY.SC.Y.0034.000000T0000Z-130605T2100Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
433 AM EDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...THE COMBINATION OF A LOW PRESSURE SYSTEM JUST
  NORTH OF THE YUCATAN PENINSULA AND A RIDGE OF HIGH PRESSURE ACROSS
  SOUTH FLORIDA WILL RESULT IN EAST TO SOUTHEAST WINDS TO NEAR 20
  KNOTS AND GUSTY ACROSS ALL MARINE AREAS WEST OF CRAIG KEY...AS WELL
  AS THE HAWK CHANNEL AND ATLANTIC WATERS OUT 60 NM WEST OF CRAIG
  KEY. SEAS OF UP TO 8 FEET WILL BE SEEN ACROSS THE OUTER FLORIDA
  STRAITS SOUTH OF THE LOWER KEYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
523 
WHUS72 KKEY 051936
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
336 PM EDT WED JUN 5 2013

GMZ032>035-043-044-053>055-073>075-052100-
/O.CON.KKEY.SC.Y.0034.000000T0000Z-130605T2100Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
336 PM EDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...THE COMBINATION OF A DEVELOPING LOW PRESSURE
  SYSTEM OVERNIGHT ACROSS THE SOUTHEASTERN GULF OF MEXICO AND A RIDGE
  OF HIGH PRESSURE ACROSS FLORIDA WILL RESULT IN EAST TO SOUTHEAST
  WINDS TO NEAR 20 KNOTS AND GUSTY ACROSS ALL MARINE AREAS WEST OF
  CRAIG KEY...AS WELL AS THE HAWK CHANNEL AND ATLANTIC WATERS OUT 60
  NM WEST OF CRAIG KEY. SEAS OF UP TO 8 FEET WILL BE SEEN ACROSS THE
  OUTER WESTERN FLORIDA STRAITS SOUTH OF THE LOWER KEYS TO THE DRY
  TORTUGAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 9:30 AM EDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jun 4, 9:30 AM EDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
930 AM EDT TUE JUN 4 2013

.DISCUSSION...IN THE MID AND UPPER LEVELS...THERE IS A REGIONAL
SCALE TROUGH PRESENTLY BISECTING THE CENTRAL GULF OF MEXICO...WITH
20-30 KNOT SOUTHWESTERLIES AT 250 MB ON THE RIGHT FLANK OF THIS
FEATURE ACROSS THE EASTERN GULF OF MEXICO. INTERPRETATION OF THE
AVAILABLE IR SATELLITE IMAGERY AND STREAMLINE ANALYSIS AS OF 900 AM
DOES SUGGESTS THERE IS GOOD UPPER DIFFLUENCE JUST TO THE EAST OF
THIS FEATURE OVER THE YUCATAN CHANNEL AREA.

AT THE SURFACE AND IN THE LOWER LEVELS...LATEST AVAILABLE MARINE AND
LAND SURFACE OBSERVATIONS AND TROPICAL ANALYSIS AS OF 900 AM DETAIL
A WEAK 1016-1018 MB RIDGE ANALYZED ACROSS CENTRAL FLORIDA AND THE
EAST CENTRAL GULF OF MEXICO. THERE IS A UNORGANIZED WEAK AREA OF LOW
PRESSURE AT THE SURFACE OVER THE SOUTH CENTRAL GULF OF MEXICO. THE
12Z SOUNDING AT KEY WEST WAS EXCEPTIONALLY MOIST WITH TOTAL COLUMNAR
PRECIPITABLE WATER(PWAT) AT 2.13 INCHES...AND WAS VERY UNSTABLE WITH
A FRESH TO STRONG VEERING SOUTHEAST TO SOUTH FLOW FROM THE SURFACE
UP TO 700 MB...INDICATIVE OF DECENT SPEED AND DIRECTIONAL SHEAR
MAGNITUDES...WITH 0-3 KM RELATIVE HELICITY AT 181 METERS
SQUARED/SECOND SQUARED.

.CURRENTLY...AS OF 900 AM...SKIES ARE CLOUDY ACROSS THE ENTIRE
SERVICE AREA. KEY WEST RADAR SCANS SHOW THAT LIGHT RAIN ENSHROUDS
THE ENTIRE KEYS AREA AND SURROUNDING WATERS WITH THE EXCEPTION OF
THE EASTERN MARINE ZONES OFFSHORE OF THE UPPER KEYS. RADAR ALSO DOES
DETAIL A FEW THUNDERSTORMS ACROSS THE OUTER WATERS WEST OF THE
FLORIDA STRAITS. TEMPERATURES ACROSS THE RAIN COOLED ISLANDS ARE
GENERALLY AROUND 80 DEGREES WITH DEWPOINTS IN THE MID TO UPPER 70S.
AVAILABLE C-MAN STATIONS ALONG THE FLORIDA REEF ARE RECORDING GENTLE
MOSTLY EAST WIND...AROUND 10 KNOTS...AND ISLAND SENSORS ARE NEAR 10
MPH.

.SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...LITTLE MOVEMENT AND
ADDITIONAL DEVELOPMENT OF THE WEAK LOW PRESSURE OVER THE SOUTH
CENTRAL GULF OF MEXICO IS ANTICIPATED THROUGH THE REST OF THE DAY.
AS THIS FEATURE REMAINS COINCIDENT WITH THE AFOREMENTIONED MID AND
UPPER TROUGH ALSO REMAINING JUST TO THE WEST OF THE KEYS...ALL
AVAILABLE MODEL FORECAST SOUNDINGS SUGGEST THE MAINTENANCE DEEP
MOISTURE AT ALL LEVELS OF THE TROPOSPHERE THROUGH THE REST OF THE
DAY...HOWEVER WITH INCREASING LIFT...DEVELOPMENT OF HEAVY SHOWERS
AND THUNDERSTORMS IS EXPECTED ACROSS ALL OF THE KEYS AND SURROUNDING
WATERS...OUTSIDE OF CONTINUOUS WIDESPREAD LIGHT TO MODERATE RAINFALL.

SO GIVEN THE INCREASING SHEAR PROFILE MENTIONED FROM THE MORNING
SOUNDING ABOVE...AND DESPITE WEAKER LAPSE RATES OWING TO A NEARLY
SATURATED ATMOSPHERE...WILL SEE POTENTIAL FOR SOME STRONGER
THUNDERSTORMS AGAIN THIS AFTERNOON AND EVENING...WITH WIND GUSTS IN
EXCESS OF 40 KNOTS. THEREAFTER...THE POTENTIAL FOR STRONG WINDS IN
SHOWERS AND THUNDERSTORMS INCREASES TONIGHT THROUGH THURSDAY DUE TO
EXPECTED DEVELOPMENT OF EITHER TROPICAL OR NONTROPICAL LOW PRESSURE
OVER THE SOUTH CENTRAL GULF OF MEXICO. IN ADDITION...WE WILL HAVE TO
WATCH THE POTENTIAL FOR HEAVY RAINFALL ACROSS THE KEYS
TODAY...ESPECIALLY GIVEN ANTECEDENT WET CONDITIONS AND POOR DRAINAGE
CAPABILITIES IN OUR KNOWN URBAN/LOCALIZED AREAS. THESE TWO HAZARDS
ARE HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK.

&&

.MARINE...OVERALL...GENTLE TO MODERATE EAST TO SOUTHEAST WINDS ARE
EXPECTED OUTSIDE OF CONVECTION...BUT EXPECT A TIGHTENING GRADIENT
THIS AFTERNOON AND TONIGHT DUE TO THE COMBINATION OF DEVELOPING LOW
PRESSURE TO THE SOUTHWEST AND WEAK RIDGING TO THE NORTH. DO
ANTICIPATE ADVISORY CONDITIONS WOULD SPREAD FROM WEST TO EAST...SO
WILL MAINTAIN CAUTIONARY HEADLINE FOR THE WESTERN FLORIDA STRAITS
AND THE THE WATERS AROUND THE DRY TORTUGAS IN THE CWF TODAY AND THE
HEADLINE FOR THE POTENTIAL OF SMALL CRAFT ADVISORY CONDITIONS
TONIGHT. OF COURSE...WINDS AND SEAS WILL BE HIGHER NEAR ROBUST
SHOWERS...THUNDERSTORMS AND GIVEN AFOREMENTIONED SHEAR
PROFILES...MARINE WARNINGS MAY BE ISSUED THIS AFTERNOON AND EVENING
FOR POSSIBLE WATERSPOUTS. REGARDLESS...MARINERS SHOULD MONITOR LATER
FORECASTS AND LISTEN TO NOAA WEATHER RADIO FOR ANY MARINE STATEMENTS
AND POSSIBLE WARNINGS

&&

.AVIATION...
DESPITE LIGHT RAINFALL...VFR CONDITIONS WILL PREVAIL AT EYW AND MTH
THIS MORNING INTO THIS AFTERNOON. MVFR OR LOWER CONDITIONS ARE
LIKELY AT EYW AND MTH FROM LATE THIS AFTERNOON INTO THIS EVENING AS
RAINFALL IS EXPECTED TO INCREASE IN INTENSITY. VFR CONDITIONS WILL
PREVAIL AT EYW AND MTH AFTER MIDNIGHT TONIGHT.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1933...THE LOW TEMPERATURE
IN KEY WEST WAS 69 DEGREES. THIS SET THE DAILY RECORD FOR MINIMUM
TEMPERATURE MEASURED IN KEY WEST ON JUNE 4TH...A RECORD WHICH STILL
STANDS 80 YEARS LATER. TEMPERATURE RECORDS AT KEY WEST DATE BACK TO
1872.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE ATTM.
&&

PUBLIC/MARINE/GRIDS.............FUTTERMAN
AVIATION/NOWCASTS...............BS
DATA ACQUISITION/UPPER AIR......RIZZO/PARKE

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jun 4, 5:10 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
510 AM EDT TUE JUN 4 2013

FLZ076>078-GMZ031>035-042>044-052>055-072>075-051000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
510 AM EDT TUE JUN 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE WESTERN PORTION OF
   KEYS COASTAL WATERS TONIGHT...

ISOLATED THUNDERSTORMS MAY IMPACT THE FLORIDA KEYS AND THE
SURROUNDING COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARDS WILL BE
CLOUD TO SURFACE LIGHTNING STRIKES AND WIND GUSTS AROUND 35 MPH.

LOCALLY HEAVY RAINFALL IS LIKELY ACROSS THE FLORIDA KEYS THIS
AFTERNOON AND TONIGHT. WITH THE GROUND ALREADY SATURATED DUE TO
HEAVY RAINS DURING THE PAST SEVERAL DAYS...ANY ADDITIONAL HEAVY
RAINS WILL AGGRAVATE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA
KEYS AND THE SURROUNDING COASTAL WATERS...ESPECIALLY WEDNESDAY
THROUGH THURSDAY NIGHT. THE PRIMARY THUNDERSTORM HAZARDS WILL
BE CLOUD TO SURFACE LIGHTNING STRIKES AND WIND GUSTS AROUND 35 MPH.
A FEW THUNDERSTORMS MAY BECOME STRONG OR EVEN SEVERE WEDNESDAY
THROUGH THURSDAY NIGHT...PRODUCING WIND GUSTS IN EXCESS OF 45 MPH
AND PERHAPS AN ISOLATED WATERSPOUT AND OR TORNADO.

OCCASIONAL HEAVY RAINFALL IS LIKELY ACROSS THE ISLAND CHAIN FROM
WEDNESDAY THROUGH THURSDAY NIGHT. WITH THE GROUND ALREADY SATURATED
DUE TO RAINFALL DURING THE PAST SEVERAL DAYS...ANY ADDITIONAL HEAVY
RAINS WILL CAUSE LOCALIZED FLOODING.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR AT LEAST PORTIONS OF
KEYS COASTAL WATERS WEDNESDAY THROUGH FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

APA

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:21 PM EDTSpecial Marine WarningKEY54 min
Jun 3, 9:43 PM EDTSpecial Marine WarningKEY62 min
Jun 4, 1:02 PM EDTSpecial Marine WarningKEY58 min
Jun 4, 2:52 PM EDTSpecial Marine WarningKEY53 min
Jun 4, 3:31 PM EDTSpecial Marine WarningKEY59 min
Jun 4, 4:19 PM EDTSpecial Marine WarningKEY41 min
Jun 4, 6:16 PM EDTSpecial Marine WarningKEY44 min
Jun 4, 6:58 PM EDTSpecial Marine WarningKEY47 min

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.